MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE HEART CATHETER PACK (HCSBC)180; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE HEART CATHETER PACK (HCSBC)180; GENERAL SURGERY TRAY (KIT)
Model Number SANHFHCSBD
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#20200220-23-sh was manufactured on 2/28/2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.156 g / 10 pieces.At the time of the investigation the sample had not been returned to cardinal health for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cah to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed no abnormal situation happened in production and the linting test data were within the acceptable range.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported the pack reportedly contained towels with excess lint.Allegedly on the most recent occasion, the physician was intervening and towel lint was found on the instruments.No injury was reported.Cardinal health is filing a report for potential risk.

Brand Name
HEART CATHETER PACK (HCSBC)180
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10174980
Report Number1423537-2020-00468
Device Sequence Number2366701
Product Code LRO
UDI-Device Identifier10888439335026
UDI-Public10888439335026
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFHCSBD
Device Catalogue NumberSANHFHCSBD
Device Lot Number424409
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/19/2020
Patient Sequence Number1